# SDR IPXA2019022549364

- Difficulty date: February 4, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YMAIN CABIN SEAT TRACK IS CORRODED AT FRAME 80/82 AND Y=1137.1.REPAIRED CORRODED SEAT TRACK AT FRAME 80/82 AND Y=1137.1 IAW SRM 53-10-16 FIG. 201. (MAJOR)
